# SDR SIMA972792

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 72111211000
- Condition: Inoperative
- Location: Cargo Compt
- Component: Kidde
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3576 - CARGO SMOKE LIGHT CAME ON AFTER LANDING.  FIRE BOTTLE WAS BLOWN AND THE LIGHT REMAINED ON.  INSPECTED THE CARGO BIN AND COULD NOT FIND ANY SIGN OF SMOKE OR FIRE.  REPLACED CARGO FIRE BOTTLE AND CARGO SMOKE DETECTOR AS PRECAUTIONARY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
